# SDR ASAA0410109

- Difficulty date: March 6, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656733
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND FRAME AT STATION 1006 HAS MECHANICAL DAMAGE AT STRINGER 1006.  REPAIR IAW SRM.  (M)
